Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 5, Issue 4, Pages 215-234
http://dx.doi.org/10.1155/S1173912601000165

Financial applications of a Tabu search variable selection model

College of Business and Economics, California State University, Fullerton 92834, CA, USA

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zvi Drezner, George A. Marcoulides, and Mark Hoven Stohs, “Financial applications of a Tabu search variable selection model,” Journal of Applied Mathematics and Decision Sciences, vol. 5, no. 4, pp. 215-234, 2001. https://doi.org/10.1155/S1173912601000165.